# SDR ABXA20150217018

- Difficulty date: February 17, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,754 hours, 40,800 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: 145T86042
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD KEEL BEAM FWD STATION 977, LBL 2 CORROSION FOUND, MARKED WITH NR.  FOUND ANGLE AT STATION 977, LBL 2 TO BE CORRODED BEYOND LIMITS IAW SRM 53-50-12 FIG 101.  R & R ANGLE IAW SRM 51-40-02.  SDR INFO, CORRODED LEVEL 2, PN 145T8604-2, PART NAME ANGLE, SN N/A, EXACT FS FROM LBL 2, EXACT STRINGER & WS STATION 977.  ACFT WAS GNDED.
